# SDR DALA2014122306759

- Difficulty date: December 22, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 984-962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB, BETWEEN BS 984-962, CORRODED.   FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND INSTALLED NEW CUSP WEB IAW SRM 51-30-01, 51-30-02, 51-30-05 AND DWG  9910151, REV CH.
